Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Efavirenz (Sustiva,Atripla) may cause memory declines

<< < (2/7) > >>

MitchMiller:
More like taking a quarter hit of acid before bed... with the only difference being that Sustiva puts you to sleep... then you start tripping.

Hellraiser:
I swapped from Atripla to Complera.  Best move I ever made.

Anqueetas:

--- Quote from: Skydrake on November 19, 2012, 12:15:52 PM ---Idem, like drinking a 2-3 Coca & Bacardi every evening, even after a year.
At least I saved money on alcohol.  ;D ;D ;D ;D

--- End quote ---

Would be great if i don't have to work!

scotty54:
Happy camper here after making the switch from Atripla to Complera.
There were a few instances earlier this year when I was beginning to think about moving to Shady Groves lol. 
Anqueetas---glad to hear you are doing well too.....

mitch777:
i have been on Atripla since 2006 and have noticed a slow but steady decline with my memory.
 made a turkey meatloaf yesterday afternoon in my toaster oven (with auto-shutoff feature) to have for dinner tonight. remembered that i didn't take it out of the oven at 5 AM. >:(

^this was just the latest of my many brain fog fun mishaps. :(

spoke to my ID doc about making a med change. he is going to send me a list of my best options and by my next visit in february, hope to get off of atripla.
not looking forward to getting used to another set of side effects, but hope they will be minor and short lived. ::)

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version